Food Allergy Support is now on Twitter. Follow us @FASupport. You may also follow our Tweets in our new global footer at the bottom of the page here at FAS!

FAS has upgraded our forum security. Some members may need to log in again. If you are unable to remember your login information, please email food.allergy.supt@flash.net and we will help you get back in. Thanks for your patience!


Post reply

Name:
Email:
Subject:
Message icon:

Verification:
Type the letters shown in the picture
Listen to the letters / Request another image

Type the letters shown in the picture:
Please spell allergy backwards:
Three siblings have blue eyes.  Their names are Suzy, Jack and Bill.  What color are the sister's eyes?:

shortcuts: hit alt+s to submit/post or alt+p to preview

By posting you acknowledge you are subject to our TOS, rules, and guidelines .


Topic Summary

Posted by: LinksEtc
« on: March 09, 2013, 08:57:43 AM »

Food and Drug Administration

[Docket No. FDA–2013–D–0168]

Draft Guidance for Industry and Food and Drug Administration Staff:
Recommendations for Labeling Medical Products To Inform Users That
the Product or Product Container Is Not Made With Natural Rubber Latex;
Availability

http://www.gpo.gov/fdsys/pkg/FR-2013-03-11/pdf/2013-05554.pdf

Quote
FDA is concerned that statements submitted for inclusion in medical product labeling
such as ‘‘latex-free,’’ ‘‘does not contain natural rubber latex,’’ or ‘‘does not contain latex’’
are not accurate because it is not possible to reliably assure that there is an absence of the allergens
associated with hypersensitivity reactions to natural rubber latex in the medical product.


Quote
submit written or electronic comments on the draft guidance by June 10, 2013
Posted by: admin rebekahc
« on: September 07, 2011, 11:14:44 AM »

yuckcats
New Member
Posted: 12.05.2010 at 08:55:35


Thank you for the info. I know that there are a lot of items that I would never have guessed would have latex in them. I am glad that you posted this information. It is never fun to find out the hard way that a product has latex in it.


Posted by: admin rebekahc
« on: September 07, 2011, 11:13:42 AM »

ajasfolks2
Moderator1
Posted: 06.11.2010 at 10:58:34


Just re-raising.


Enable the child with LTFA: Disable the food use!

Committee Member FIREBIRD

DS - PA/TNA, latex, other legumes, mango
DD - TNA/verifying PA; drug allergies
Me - sulfites and other drugs
Posted by: admin rebekahc
« on: September 07, 2011, 11:12:28 AM »

Mfamom
Moderator1
Posted: 06.05.2009 at 02:06:37


I have a friend whose dd has latex allergy. Plums, avocados def have caused reactions for her.
Also, she found a hospital when she needed surgery that is completely latex free.
I'll ask her if she can send me some unexpected sources. She's been dealing with latex for many years. Her dd is now 18.


"People may not remember exactly what you did, or what you said, but they will always remember how you made them feel."
 
Committee Member Hermes
Posted by: AdminCM
« on: August 21, 2011, 06:20:20 PM »

ajasfolks2
Moderator1
Posted: 06.05.2009 at 09:30:24
 

I did not see a thread of this type dedicated to latex allergy info, though there are some threads here discussing latex allergy.  (I'll link to them in this thread when I have some time . . . )

But wanted to get a dedicated thread that has sources of latex info, good links from medical community, and other info that might be helpful.

Link is to updated latex list (mostly items in medical setting):
http://www.spinabifidaassociation.org/atf/cf/%7bEED435C8-F1A0-4A16-B4D8-A713BBCD9CE4%7d/LatexList09.pdf

It would be great if anyone knows of comprehensive online list for "pedestrian" (everyday) items that are known to have latex in them.  (Old bookmarked list I had no longer works . . . )

That way we might also eventually have an "Unexpected sources" list too once this gets rolling.

Thanks.

« Last Edited by ajasfolks2 06.05.2009 at 09:33:47 »


Enable the child with LTFA: Disable the food use!

Committee Member FIREBIRD

DS - PA/TNA, latex, other legumes, mango
DD - TNA/verifying PA; drug allergies
Me - sulfites and other drugs